Open Access
Research Article·pp. 3173–3182·Vol. 29, Issue 10Oct 2026
Mathematical modeling of population dynamics using differential equations
Lakhwinder Kaur, K. Prakash, Tannmay Gupta, H. D. Raghavendra Prasad, Soatmurod Boykobilov, Ilhamdjan Asamovich Karimdjanov
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2828
In this paper: Population dynamics are used to give a mathematical explanation to changes in biological populations where they grow, compete, are limited by resources and affected by the environment. In this study,...
